It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I agree that it could be the Strattera that is causing his new behavior problems. My 9 year old son was on Strattera for several months last year, and also had a drastic change in behavior. He was not doing any school work, hid in the coat closet because he was sure that the school was going to be bombed, constantly disrupted the class by calling out and getting out of his seat, and ended up spending the majority of each day in the office, where he cried, made threats and told the Principal and secretary that he hated them. He was suspended from school for a week and they insisted that I take him to the mental health crisis center for an evaluation. His teacher was certain that they would admit him. The study team also re-evaluated him during this time, diagnosed him with PDD, (he's not) and recommended that he be placed in a class for emotionally disturbed children. When I finally realized that it may be the medication, I switched him to short-acting Ritilan and he was back to his normal, sweet self within a few weeks. (Strattera takes a while to build up and get out of the system). So much for a non-stimulant med - it is still a mind-altering drug; far worse than the stimulants for some.





All times are GMT -7. The time now is 08:33 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!